Hello and welcome - Great catch on the med that your dermatologist prescribed - I would *definitely* run that past your endocrinologist, as excessive iodine can make hyperthyroidism even worse. He/she might recommend stopping that med - but as your thyroid levels stabilize, you will hopefully see improvement in the hair issues.
I don't know if your SVT was diagnosed long before your Graves', or if they occurred in a similar time frame. Hyperthyroidism can actually lead to heart issues like tachycardia and atrial fibrillation. If they occurred around the same time, it's possible you could see some relief from that.
We’ve heard from patients who have used various dietary approaches (vegan, gluten-free, paleo, anti-inflammatory, low iodine, eliminating food sensitivities), but there just isn’t a lot of good research to determine if one of these approaches is better than the others for Graves’. Many patients also choose to minimize their intake of processed foods with unpronounceable ingredients and instead focus on eating whole, unprocessed foods. It sounds like you are already aware of potential issues with iodine - definitely stay away from supplements and foods (like seaweed snacks) that have massive sources of iodine.
On the exercise, give yourself a break until your levels are stable and your symptoms are resolving. If you have the energy and want to be active, consider things like walking, gentle yoga, and tai chi.
GDATF Forum Facilitator
…through nature's inflexible grace, I'm learning to live…
– Dream Theater